No Cover Image

Journal article 901 views

Ergodicity for functional stochastic differential equations and applications

Jianhai Bao, George Yin, Chenggui Yuan Orcid Logo

Nonlinear Analysis: Theory, Methods & Applications, Volume: 98, Pages: 66 - 82

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Nonlinear Analysis: Theory, Methods & Applications
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Start Page: 66
End Page: 82